MAUDE Adverse Event Report: MITG-OKLAHOMA CITY TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)

MITG-OKLAHOMA CITY TRUCLEAR; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 72203012
Medical Device Problem Codes Bent (1059); Break (1069); Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the procedure, the device broke while resecting a 4cm submucous fibroid.The device started jamming up and then it appeared that the reciprocating blade was no longer completely within the shaft.The instrument was removed from the patient and inspected and appeared bent.They used a second device and during the procedure noticed a small piece of metal inside the patient's uterine cavity.The surgeon manually rotated the broken device into an open position to use it for suction and placed it back through the hysteroscope and placed it directly over the metal fragment and turned on the handpiece suction to get it out of the cavity.There was no patient injury.

Brand Name
TRUCLEAR
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
MITG-OKLAHOMA CITY
street 1 : 75 s. meridian ave
oklahoma OK 73107
MDR Report Key7428972
Report Number1643264-2018-02038
Device Sequence Number1718251
Product Code HIH
UDI-Device Identifier00885554027617
UDI-Public00885554027617
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K130215
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72203012
Device Catalogue Number72203012
Device Lot NumberG47493
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2018
Initial Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1